# SDR AALA20161007007

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 85,300 hours, 45,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FORWARD CARGO DOOR ANNUNICATOR LIGHT ILLUMINATED AND CAPTAIN OBSERVED CABIN WAS UNPRESSURIZED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.   ADJUSTED FORWARD CARGO DOOR SENSOR TARGET AND PERFORMED BITE CHECK AT PROXIMITY BOX WITH NO FAULTS FOUND IAW AMM 52-70-02.
